# SDR HEEA080431

- Difficulty date: July 10, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Manifold
- Part number: 30006762102
- Part serial: 2905230047
- Condition: Damaged
- Location: Main Rotor
- Component: Servo, 765500980511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING LEE PLUGS IN DRILLED PASSAGE GOING TO RETURN PORTS ON BOTH SYSTEM 1 & 2.
